# SDR ASAA0380134

- Difficulty date: February 16, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105603
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE FORWARD OF ROW 2.  REPLACED DAMAGED CONNECTOR SEGMENT.  LIGHTS THEN OPERATED PROPERLY.  (M)
